# SDR QXEA2021052300260

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,983 hours, 28,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Sparks
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

CLIMBING THRU 10000' F/A REPORTED SPARKS COMING OUT OF AFT GALLEY PANEL; LEFT CENTER AND RIGHT CB'S OF "LIQUID WARMERS" AND AREA ENCOMPASSING SWITCHES OVER MAPCO "SUPER HOT" AS A PRECAUTION, F/A TURNED OFF ALL SWITCHES. AREA REMAINED HOT. NO VISIBLE SIGNS OF SMOKE OR FIRE. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GVI OF THE MAPCO CONTROL PANEL, AND ALL ELECTRICAL CONNECTIONS, AND SURROUNDING AREA. PERFORMED OPS TEST OF THE GALLEY CONTROL PANEL IAW Q400 AMM TASK 25-34-00-710-801. LET THE LIQUID WARMERS RUN FOR ABOUT AN HOUR. FOUND NO ARCING OR SPARKING, OR ANY DEFECTS. THE SURFACE OF THE PANEL IS COOL TO THE TOUCH, AND NOT "SUPER HOT" OPS TEST PASSED. NO DAMAGE OR DEFECTS, OR SIGN OF SMOKE OR FIRE. REMOVED GALLEY CONTROL PANEL, FOUND NO DAMAGE, BURN EVIDENCE OR SIGNS OF FIRE. REINSTALLED PANEL, A/C OKAY FOR SERVICE. COULD NOT DUPLICATE.
